# SDR ASAA2022100840216

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,519 hours, 12,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Airbag
- Part number: 711710112396
- Condition: Deployed
- Location: Seat Row 6 Left
- Component: Seat Assy Tripl
- Component part number: 3530AY5531211
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATBELTS AIRBAGS WENT OFF ROW 6 LEFT. ROW 6ABC AIRBAG SEATBELTS (3 EACH) DEPLOYED AT THE GATE PRIOR TO DEPARTURE WITH PASSENGERS SEATED AND SEATBELTS FASTENED. GROUNDED - YES. REMOVED AND REPLACED SEAT ASSY TRIPLE ROW 6 A/C LEFT SIDE
